# SDR CA120426003

- Difficulty date: April 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,036 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 305925701
- Condition: Failed
- Location: Engine
- Part time: 195 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPS 3 AND 4 INSPECTION UNDER WAY FOUND LT ENGINE OIL MAIN FILTER BYPASS CONE SEPARATED AT THE END.  LOT NUMBER REMOVED 361060. REPLACED WITH NEW.
